UM

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Nonlinear difference equations arising from the generalized Stieltjes-Wigert and q-Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442-2465
Authors:  Chen,Hongmei;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
asymptotic expansions  difference equations  discrete Painlevé equations  orthogonal polynomials  singularity confinement  
Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442–2465
Authors:  Hongmei Chen;  Galina Filipuk;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/03
Asymptotic Expansions  Singularity Confinement  Difference Equations  Discrete Painlevé Equations  Orthogonal Polynomials  
Nonlinear difference equations for the generalized little q-laguerre polynomials Journal article
Journal of Difference Equations and Applications, 2017,Volume: 23,Issue: 12,Page: 1943-1973
Authors:  Chen,Hongmei;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Asymptotic expansions  Difference equations  Orthogonal polynomials  Singularity confinement  
Nonlinear difference equations for the generalized little q-laguerre polynomials Journal article
Journal of Difference Equations and Applications, 2017,Volume: 23,Issue: 12,Page: 1943-1973
Authors:  Chen H.;  Filipuk G.;  Chen Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/02/12
Asymptotic Expansions  Difference Equations  Orthogonal Polynomials  Singularity Confinement